# SDR FDEA201306101240

- Difficulty date: June 10, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,237 hours, 21,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N313820
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INLET DOOR CUTOUT FWD STRAP HAS CORROSION AT BS 1787, S3 - 6R.  R & R WITH NEW STRAP IAW DWG 148N3105 SHT 1, REV C.  REPAIR IS MAJOR.
